Reducibility of certain representations for symplectic and odd-orthogonal groups

Chris Jantzen

Compositio Mathematica (1996)

  • Volume: 104, Issue: 1, page 55-63
  • ISSN: 0010-437X

How to cite


Jantzen, Chris. "Reducibility of certain representations for symplectic and odd-orthogonal groups." Compositio Mathematica 104.1 (1996): 55-63. <>.

author = {Jantzen, Chris},
journal = {Compositio Mathematica},
keywords = {representation; Levi group; reducibility; parabolic induction},
language = {eng},
number = {1},
pages = {55-63},
publisher = {Kluwer Academic Publishers},
title = {Reducibility of certain representations for symplectic and odd-orthogonal groups},
url = {},
volume = {104},
year = {1996},

AU - Jantzen, Chris
TI - Reducibility of certain representations for symplectic and odd-orthogonal groups
JO - Compositio Mathematica
PY - 1996
PB - Kluwer Academic Publishers
VL - 104
IS - 1
SP - 55
EP - 63
LA - eng
KW - representation; Levi group; reducibility; parabolic induction
UR -
ER -


  1. Aubert, A.-M.: Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d'un groupe reductif p-adique, Trans. Amer. Math. Soc.347 (1995) 2179-2189. Zbl0827.22005MR1285969
  2. Bernstein, J. Deligne, P. and Kazhdan, D.: Trace Paley-Wiener theorem for reductive p-adic groups, J. Analyse Math.47 (1986) 180-192. Zbl0634.22011MR874050
  3. Goldberg, D.: Reducibility of induced representations for Sp(2n) and SO(n), Amer. J. Math. 116 (1994) 1101-1151. Zbl0851.22021MR1296726
  4. Jantzen, C.: Degenerate principal series for symplectic and odd-orthogonal groups, to appear, Mem. Amer. Math. Soc.. Zbl0866.22016MR1346929
  5. Silberger, A.: The Knapp-Stein dimension theorem for p-adic groups, Proc. Amer. Math. Soc.68 (1978) 243-246; Correction, Proc. Amer. Math. Soc.76 (1979) 169-170. Zbl0415.22020MR492091
  6. Shahidi, F.: A proof of Langlands conjecture on Plancherel measure; complementary series for p-adic groups Ann. of Math.132 (1990) 273-330. Zbl0780.22005MR1070599
  7. Tadié, M.: Representations of p-adic symplectic groups, Comp. Math.90 (1994) 123-181. Zbl0797.22008MR1266251
  8. Tadié, M.: On reducibility of parabolic induction, preprinted in Math. Gottingesis19 (1993). 
  9. Zelevinsky, A.: Induced representations of reductive p-adic groups II, On irreducible representations of GL(n), Ann. Sci. École Norm. Sup.13 (1980) 165-210. Zbl0441.22014MR584084

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.